# SDR HNAA0700288

- Difficulty date: December 3, 2007
- Submitted: December 15, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 41,395 hours, 46,443 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 41,395 hours, 46,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LEFT GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  WHEN GEAR WAS EXTENDED, THE LEFT GEAR SHOWED AN UNSAFE CONDITION.  CREW DID NOT NOTE POSITION OF L/G DOORS AT THIS TIME.  CREW CHECKED ALTERNATE EXTENSION SYSTEM AND IT ALSO INDICATED AN UNSAFE CONDITION ON THE LEFT GEAR.  ALTERNATE EXTENSION PROCEDURES WERE FOLLOWED AND AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED LEFT GEAR AND DOORS AND NOTED NO OBVIOUS DEFECTS.  PROXIMITY SENSOR ON FORWARD GEAR DOOR ACTUATOR WAS FOUND TO BE OUT OF ADJUSTMENT.  SENSOR WAS ADJUSTED AND GEAR WAS SWUNG ON GROUND IAW MM PROCEDURES.  CHECKS WERE GOOD.  HYDRAULIC SYSTEM WAS BLED AND SERVICED.  AIRCRAFT WAS RELEASED FOR EVALUATION FLIGHT.  EVALUATION FLIGHT WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE.  ADDITIONAL INFORMATION SUPPLIED.
